# SDR DALA13008147108

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 19,441 hours, 1,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C AND AFT CABIN EMERGENCY LIGHTS TIME OUT.  R & R TWO BATTERIES IAW AMM 33-50, CHECKED OK.
